# SDR DL76L001720

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 49,955 hours, 7,664 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part serial: 1809C
- Condition: Failed
- Location: Rt A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR IN AREA OF ROWS 29 - 31 APPROX 1 HOUR PRIOR TO THE PACK TEMP MESSAGE.  ODOR DISAPPEARED WITHIN 5 MINS OF DETECTION, BUT ODOR WAS STRONG.  REPLACED RT PACK TEMP CONTROL VALVE AND LT PACK COMPRESSOR TEMP SENSOR TS41.  PACK OPS NORMAL.  NO ODOR DETECTED.
